Regularity classes of bilinear forms, and nonlinear elliptic boundary value problems
Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 464-476
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_3_a12,
author = {A. I. Perov and V. L. Khatskevich},
title = {Regularity classes of bilinear forms, and nonlinear elliptic boundary value problems},
journal = {Differencialʹnye uravneni\^a},
pages = {464--476},
year = {1988},
volume = {24},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_3_a12/}
}
TY - JOUR AU - A. I. Perov AU - V. L. Khatskevich TI - Regularity classes of bilinear forms, and nonlinear elliptic boundary value problems JO - Differencialʹnye uravneniâ PY - 1988 SP - 464 EP - 476 VL - 24 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_3_a12/ LA - ru ID - DE_1988_24_3_a12 ER -
A. I. Perov; V. L. Khatskevich. Regularity classes of bilinear forms, and nonlinear elliptic boundary value problems. Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 464-476. http://geodesic.mathdoc.fr/item/DE_1988_24_3_a12/